MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Model Number SMARTPATH TO DSTREAM FOR XR AND 3.0T
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Abrasion (1689); Bruise/Contusion (1754); Insufficient Information (4580)
Date of Event 02/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No functional tests were performed as this issue was caused by a use error by bringing a non mr safe wheelchair into the examination room.Based on the provided information there is no indication of a malfunction of the mri system.The root cause of this incident is determined to be a use error.The user did not follow the instruction for use "ifu section magnet safety - access to controlled access area".It is a known issue that no magnetic materials should be brought into the examination room.
 
Event or Problem Description
Philips received a report that a wheelchair made up of ferrous material was brought into the mr room.The user was injured when the magnetic wheelchair became stuck while approaching the magnet.As a result, the user sustained bruises and abrasions.The user was sent to emergency department of hospital.The reported injury was superficial in nature, consisting only of minor abrasions and bruises, and full recovery is expected.The customer has chosen not to provide information regarding the user involved including region, size, or location of the injury, nor any information about the medical interventions provided.We have decide to report this event out of an abundance of caution.

Brand Name
INGENIA
Common Device Name
FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key24510868
Report Number3042177665-2026-000004
Device Sequence Number10456685
Product Code LNH
UDI-Device Identifier00884838095083
UDI-Public00884838095083
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K043147
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSMARTPATH TO DSTREAM FOR XR AND 3.0T
Device Catalogue Number781270
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown